MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO; CATHETER, CONTINUOUS FLUSH
Model Number 29420
Medical Device Problem Codes Difficult to Open or Remove Packaging Material (2922); Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.Returned product consisted of a renegade microcatheter.Analysis of the hub, strain relief, inner and outer shaft involved microscopically and visual inspection.Inspection revealed a complete separation of the outer shaft located 41 cm from the strain relief, the inner shaft was stretched for 16cm, and a shaft kink located 23.4cm from the strain relief.Inspection of the rest of the device found no other damage or irregularities.
 
Event or Problem Description
Reportable on analysis completed on 23august2019.It was reported that removal difficulties from the carrier tube occurred.During preparation of a 105/20 renegade hi-flo catheter, the catheter was difficult to remove from the carrier tube.The carrier tube was flushed again and attempts to remove the catheter resulted in stretching the catheter when it was finally released from the carrier tube.However returned analysis revealed a detached shaft.

Brand Name
RENEGADE HI-FLO
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9035803
Report Number2134265-2019-11197
Device Sequence Number14001384
Product Code KRA
UDI-Device Identifier08714729280606
UDI-Public08714729280606
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2022
Device Model Number29420
Device Catalogue Number29420
Device Lot Number0023688915
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2019
Initial Report FDA Received Date09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1